Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

5 months post 4th c-section, tubal ligation. Brown discharge after periods, tingling in vagina. Why is it ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
I am 5 months post 4th c-section and tubal ligation. I had my period about a week ago and am now having brown discharge for about 2 days and a stinging feeling in my vagina. I took an at home UTI test and it was negative.
Posted Wed, 18 Jul 2012 in Vaginal and Uterus Health
Answered by Dr. Chandra Shekhar Sharma 1 hour later

Welcome to XXXXXXX

It is possible that during your last menstrual period, your entire endometrial lining didn't came out completely and the remnant is coming out.

But as you are feeling stinging feeling in vagina, thus it can also be a symptom of medical concern.

PID, STD, Vaginal Warts, cervical cancer etc. can also cause brownish discharge.

As you require examination and some investigations like Colposcopy, Pap smear etc., should consult a Gynecologist at your earliest.

Mean while you can apply Candid vaginal cream twice daily and can take some analgesic anti-inflammatory tablet.

If you have further query in this regard, please feel free to ask.

With good wishes,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor